綦建刚
綦建刚

理学博士 教授 硕士生导师 博士生导师    
研究方向:    微分方程 边值问题 微分算子谱理论

联系方式
Email: qjg816@163.com
Tel: 0631-5687328
学术经历
1988年-2002年 山东师范大学 数学系 副教授
2002年-2008年 浙江宁波大学 理学院 教授
2008年至今   新葡萄京娱乐场手机版(威海) 新葡萄京官网 教授
行政职务与学术兼职
2013年1月至今任新葡萄京官网常务副院长;
2008年4月至今任美国数学会《数学评论》评论员;
学习经历
1981年-1985年在山东师范大学数学系获学士学位
1985年-1988年在山东师范大学数学系获基础数学硕士学位
1999年-2002年在新葡萄京娱乐场手机版数学系获基础数学理学博士学位
工作经历
1988年-2002年 山东师范大学 数学系 
2002年-2008年 浙江宁波大学 理学院 
2008年至今   新葡萄京娱乐场手机版(威海) 新葡萄京官网
项目
[1] 形式非自伴奇异哈密顿微分算子的谱理论(2004A620018 宁波市科技局 
     2003.06--2006.06, 6万元 主持
[2]奇异哈密顿微分算子的亏指数理论(Y605192) 浙江省自然科学基金
2006.01--2007.12, 4万 主持 
[3] 非光滑区域上偏微分方程问题的调和分析方法(10471069) 国家自然科学基金
  2004.01—2006.12, 12万元 第二位 
[4] 图像重构中Radon 型广义变换及其应用的研究 (Y606093) 浙江省自然科学基金
  2007.12—2009.12, 4万元 第二位 
[5] 灾害性天气和气候研究的数学物理问题10735030 国家自然科学基金
  2007.09-2011.12, 180万 第五位 
[6] 哈密顿微分算子的非紧扰动及应用 山东省自然科学基金 2008.12-2011.12, 5万 主持 
[7] PT-对称微分算子的谱性质 山东省自然科学基金 2012.06-2014.12, 6万 主持 
[8] 不定谱问题及位涡动力系统稳定性的研究 2013.01-2016.12, 60万 国家自然科学基金 主持
[9]国家自然科学基金面上项目, 11771253, 非局部Sturm-Liouville谱问题及相应极值问题的研究,2018.01.01—2021.12.31, 48万。主持
获奖
2012.12 混合阶奇异矩阵微分算子的本质谱
(山东省高等学校优秀科研成果奖,二等奖2011BZ20209)
2014.06 矩阵方程的正定解和分数阶微分方程的谱问题
(山东省研究生优秀科技创新成果奖 三等奖2014YJS049)
论著
[32]Extremal norm of potentials for Sturm-Liouville eigenvalue problems with separated
       boundary conditions, Electron. J. Differential Equations, 2017(99)(2017), 1-11.
[31] Jiangang Qi, Huaqing Sun, Relatively bounded and relatively compact perturbations
     for limit circle Hamiltonian systems[J], Integral Equations and Operator Theory, 86(3)
     ( 2016), 359-375.
[30] Jiangang Qi, Shaozhu Chen, Extremal norms of the potentials recovered from inverse
     Dirichlet problems[J], Inverse Problems, 32(2016), 1-13.
[29] Jiangang Qi, Bing Xie, Shaozhu Chen, The upper and lower bounds on non-real
     eigenvalues of indefinite Strum-Liouville problems[J], Proceedings of the American
     Mathenatical Society, 144 (2016), 547-559
[28] Jiangang Qi, Bing Xie, Shaozhu Chen, Instability of the Rayleigh problem with
      piecewise smooth steady states[J], Boundary Value Problems,2016 (2016), 1-18.
[27] Jing Li, Jiangang Qi, Eigenvalue problems for fractional differential equations with
      right and left fractional derivatives. Appl. Math. Comput. 256 (2015), 1–10.
[26] Xie Bing, Qi Jiangang, Chen Shaozhu, Non-real eigenvalues of one dimensional 
      p-Laplacian with indefinite weight. Appl. Math. Lett.  48 (2015), 143–149.
[25] Jussi Behrndt, Shaozhu Chen, Friedrich Philipp,  Jiangang Qi, Estimates on the non-real
       eigenvalues of regular indefinite Sturm-Liouville problems. 
       Proc. Roy. Soc. Edinburgh Sect. A 144 (2014),  1113–1126.
[24] Jiangang Qi, Shaozhu Chen, Bing Xie, Instability of plane shear flows,
       Nonlinear Anal., 109(2014), 23-32.
[23] Jiangang Qi, Shaozhu Chen, A priori bounds and existence of non-real eigenvalues
       of indefinite Sturm-Liouville problems,  J. Spectr. Theory, 4(1)(2014), 53-63.
[22] Bing Xie, Jiangang Qi, Non-real eigenvalues of indefinite Sturm–Liouville Problems,
      J. Differential Equations, 255 (2013), 2291–2301.
[21] Bing Xie, Xinwei Guo, Jiangang Qi, Classification of non-symmetric Sturm-Liouville
       systems and operator realizations. Acta Appl. Math. 125 (2013), 27–47.
[20] Sun, Huaqing; Qi, Jiangang; Criteria of the three cases for non-self-adjoint singular
      Sturm-Liouville difference equations. J. Difference Equ. Appl. 18 (2012),  2069–2087.
[19] Jiangang Qi, Shaozhu Chen, Essential Spectra of One-Dimensional Dirac Operators,
       Integral Equations and Operator Theory, 74(1)(2012), 7-24.
[18] Jiangang Qi, Shaozhu Chen, Eigenvalue problems of the model from nonlocal
      continuum mechanics, Journal of Mathematical Physics, 52(7)(2011)
[17] Jiangang Qi, Zhaowen Zheng, Huaqing Sun, Classification of Sturm-Liouville
      differential equations with complex coefficients and operator realizations,
      Proc. Roy. Soc. A: Math., Phy.and Engin. Sci, 467(2131)(2011), 1835-1850.
[16] Jiangang Qi, Shaozhu Chen, Essential spectra of singular matrix differential operators
      of mixed order, J. Differential Equations, 250(12)(2011), 4219-4235.
[15] Jiangang Qi, Shaozhu Chen, On an open problem of Weidmann: Essential spectra and
      square-integrable solutions, Proc. Roy. Soc. of Edinburgh Sec A: Math.
      141(2)(2011), 417-430.
[14] Jiangang Qi, Shaozhu Chen, Essential spectra of singular matrix differential operators
      of mixed order in the limit circle case, Math. Nachr. 284(2-3)(2011),              342–354.
[13] Sun, Huaqing; Qi, Jiangang On classification of second-order differential equations with
      complex coefficients. J. Math. Anal. Appl. 372 (2010), no. 2, 585–597.
[12] Zheng, Zhaowen; Qi, Jiangang; Chen, Shaozhu Eigenvalues below the lower bound of
      minimal operators of singular Hamiltonian expressions. 
     Comput. Math. Appl. 56 (2008), no. 11, 2825–2833
[11] Jiangang Qi, Limit point criteria for semi-degenerate Hamiltonian
      J. Math. Anal. Appl., 2007.
[10] Jiangang Qi, Boundedness of solutions for singular Hamiltonian differential
      Nonlinear Analysis,  66 (2007),  3, 663–678.
[9] Qi, Jiangang, Periodic solutions and stability to nonlinear autonomous impulsive
    differential equations.Indian J. Pure Appl. Math. 37 (2006), no. 2, 99–110.
[8] Jiangang Qi,  Non-limit-Circle Criteria for Singular Hamiltonian Systems,
    J. Math. Anal. Appl. 305 (2005), no. 2, 599–616.
[7] Qi, Jiangang; Zhou, Songping Limit-point criterion for singular linear Dirac differential
    systems.Comput. Math. Appl. 49 (2005),  765–775.
[6] Jiangang Qi,  Lower bound for the spectrum and the presence of pure point spectrum
    1. J. Math. Anal. Appl., 295 (2004), no. 2, 539–556.
[5] Jiangang Qi, Shaozhu Chen, Strong limit-point (n) classifications for singular
    Hamiltonian. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1667–1674 
[4] Qi, Jiangang; Fu, Xilin Existence of limit cycles of impulsive differential equations with
    impulses at variable times.  Nonlinear Anal. 44 (2001), no. 3, Ser. A: Theory Methods,
    345–353.
[3] Fu, Xilin; Qi, Jiangang; Liu, Yansheng General comparison principle for impulsive variable
    time differential equations with application.  Nonlinear Anal. 42 (2000), no. 8, 1421–1429. 
[2] Qi, Jiangang; Liu, Yansheng Monotone iterative technique for impulsive differential
    equations with time variables.   Korean J. Comput. Appl. Math. 7 (2000), no. 2, 419–432. 
[1] Qi, Jiangang; Zhuang, Wan Existence of singular positive solutions of semilinear elliptic
    equations.    Acta Math. Appl. Sinica (English Ser.) 14 (1998), no.   1, 109–112. 
已毕业研究生(以入学时间为序)
硕士毕业生:
王欣阵  殷亮  李良  陈守川  景海滨  谢艳艳 崔凤娟
博士毕业生:
解兵  李静
在读研究生(以入学时间为序)
在读硕士生:尹晓宇  张智超  徐亚飞  刘志文
在读博士生:郭洪杰  孙付